It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 8 of 8 for lexapro eye twitch. (0.002 seconds)


... a couple of hours after I took it, I started having a lip "twitch" and a brief eye "twitch". It pretty much stopped after an hour or two. ... (4 replies)
Anxiety/Lexapro
Feb 24, 2006
... I'm new to lexapro, I've been taking it for about 12 days, and 3 days ago, my left eye started to twitch? ... (5 replies)
... My friend took Lexapro for 3 days and then stopped because he had an eye twitch the entire time he was taking it. I think it's a side effect. ... (4 replies)

... My doctor just upped my lexapro to 15 mg. I am experiencing more anxiety and a right eye twitch. ... (12 replies)
... hi I am on day 2 of 10mg of Lexapro and I had the woozey and tiredness yesturday,but today it had just been tiredness which I dont worry over any anti anxiety med ive taken has made me fatiqued. ... (4 replies)
... I also get an eye twitch and I have had "soft BM's" since this began plus a little digestive issues. ... (1 replies)
... I started getting a twitch in my thumb about a year ago and it happened during a very stressfull time in my life. Then the stress went away and so did the twitch. ... (6 replies)
... I have been on 10mg. of lexapro for 3 months. I feel so much better, my anxiety is under control. ... (12 replies)




Pages: 1

All times are GMT -7. The time now is 09:17 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!